en
Scientific article
Open access
English

Involutions and simple closed geodesics on Riemann surfaces

Publication date2000
Citation (ISO format)
SCHMUTZ SCHALLER, Paul. Involutions and simple closed geodesics on Riemann surfaces. In: Annales Academiae scientiarum Fennicae. Series A 1, Mathematica, 2000, vol. 25, p. 91–100.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:12451
ISSN of the journal0066-1953
550views
179downloads

Technical informations

Creation11/09/2010 2:47:00 PM
First validation11/09/2010 2:47:00 PM
Update time03/14/2023 4:08:49 PM
Status update03/14/2023 4:08:49 PM
Last indexation01/15/2024 9:49:12 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack